# SDR CALA0600260

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N11656
- Make and model: Boeing 737524
- Aircraft serial: 28917
- Aircraft time: 22,348 hours, 11,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP BULB IN FIRST CLASS.  REPLACED LENSE AND OPS CHECKS NORMAL.
